# SDR UALA2012022901252

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,207 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER SURFACE HAS CORROSION AT MID POINT.  REPAIRED LEFT MAIN FLAP UPPER SKIN PER ECRA 5750-04424.  NEED TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 24 MONTHS.  RII ACCOMPLISHED.
